# SDR GLBA20061073

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 26,372 hours, 33,195 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Bs 243 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 9L DISBONDED AT FS 243.25 TO FS 258.25. MAINT REPAIRED DISBONDED STRINGER 9L AT FS 243.25 TO FS 258.25 IAW SRM 53-90.  REPAIR APPROX 10.5 INCH.  2024 T3. RII INSP C/W IAW TASKCARD 8.2.1.
